# SDR UALA2013062504412

- Difficulty date: June 23, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,359 hours, 16,494 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S STEERING TILLER, FEELS STIFF IN TURNS TO RIGHT.  LUBED NLG AND CHECKED TIRE PRESSURE. TAXIED ACFT CHECKED OK IAW AMM.
